I started having a sensation of my urethra filling up with liquid just 2 days after an unwanted sexual relationship (that filled my head with guilt and fear of HIV), as though I had a stream crawling slowly through the opening, this caused an extreme fear of becoming incontinent. So off I went to the ER; 2 plus months later, after 8 different urinalyses, different antibitoic courses for the treatment of NGU (2 different courses), Gonococcus, Chlam, Trich, UTI, PSA Level came back normal; then a cystoscopy to rule out physical issues; I am left with a dull pain in my right lower abdomen, and a urinary symptom which is basically this one; once I get the stream going, fairly normal, but towards the end of the stream it slows down, until it ends abruptly only to start dribbling for a couple of minutes afterward, this particular one appeared during the first week of the onset of the problem, and for some weeks caused me a rather deep depression in which I felt suicidal, that depression resolved as I learned to understand my condition and how it behaved, I studied my penis for hours and concluded not incontinent, but dribbly.
Is this CPPS? As there is no evidence of bacteria in either test that I've got, I am still due a prostate Ultrasound.
Forgot to mention that after micturition and after dribbling, there is a rather mild discomfort in the tip of the penis and urethra; my urethral meatus is somewhat irritated, which made me suspect of a meatal condition, that was ruled out after the endoscope was passed through it without problem, but I still have little suspicion of a meatal condition, as when my stream slows down toward the end, it also thins out to a needle fine stream, then it stops, and dribbles... Just food for thought.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.